Alert archive / South Carolina / Small Craft Advisories in 2012
Small Craft Advisory 18, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Mar 5, 2012, 3:19 AM EST. It took effect at Mar 5, 2012, 7:00 AM EST. It was in force for 43 min.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2012, 3:19 AM EST (08:19 UTC)
- In effect from
- Mar 5, 2012, 7:00 AM EST
- Expired
- Mar 5, 2012, 7:43 AM EST
- In force
- 43 min
- Issued by
- NWS Wilmington, NC
The text
As transmitted, in the capitals the NWS used until 2016.
962 WHUS72 KILM 050819 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 319 AM EST MON MAR 5 2012 AMZ254-256-051630- /O.CAN.KILM.SC.Y.0017.000000T0000Z-120306T0200Z/ /O.NEW.KILM.SC.Y.0018.120305T1400Z-120306T0500Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 319 AM EST MON MAR 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT EST TONIGHT. * WINDS...SOUTHWEST 10 TO 20 KT...BECOMING WEST 20 TO 30 KT WITH ISOLATED GUSTS UP TO 35 KT THIS AFTERNOON. * SEAS...2 TO 4 FT...BUILDING 3 TO 7 FEET...HIGHEST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-051630- /O.UPG.KILM.SC.Y.0017.000000T0000Z-120306T0200Z/ /O.NEW.KILM.GL.W.0004.120305T1600Z-120306T0000Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 319 AM EST MON MAR 5 2012 ...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST 10 TO 20 KT...BECOMING WEST WINDS 25 TO 35 KT THIS AFTERNOON. GUSTS UP TO 40 KT THIS AFTERNOON. * SEAS...3 TO 5 FT...BUILDING TO 4 TO 8 FEET...HIGHEST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ 8
2 follow-up statements
943 WHUS72 KILM 051140 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 640 AM EST MON MAR 5 2012 AMZ250-252-051945- /O.CON.KILM.GL.W.0004.120305T1600Z-120306T0000Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 640 AM EST MON MAR 5 2012 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT...BECOMING NORTHWEST IN THE LATE AFTERNOON. * SEAS...5 TO 8 FEET...HIGHEST OUTER PORTION. HIGHEST SEAS OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ254-256-051945- /O.EXT.KILM.SC.Y.0018.120305T1200Z-120306T0500Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 640 AM EST MON MAR 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...WEST 20 TO 30 KT WITH ISOLATED GUSTS UP TO 35 KT. NORTHWEST WINDS 15 TO 25 KT THIS EVENING. * SEAS...3 TO 5 FT...BUILDING TO 4 TO 7 FT. HIGHEST SEAS OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 8
516 WHUS72 KILM 051243 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 743 AM EST MON MAR 5 2012 AMZ254-256-052200- /O.UPG.KILM.SC.Y.0018.000000T0000Z-120306T0500Z/ /O.EXA.KILM.GL.W.0004.120305T1600Z-120306T0000Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 743 AM EST MON MAR 5 2012 ...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 3 TO 5 FEET. * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ250-252-052200- /O.CON.KILM.GL.W.0004.120305T1600Z-120306T0000Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 743 AM EST MON MAR 5 2012 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... * WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 3:11 AM EST, 8 minutes earlier.
Area forecast discussion, Mar 5, 3:11 AM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
311 AM EST MON MAR 5 2012
.SYNOPSIS...
A CLIPPER LOW AND ASSOCIATED FRONTAL SYSTEM WILL SWEEP ACROSS THE
REGION TODAY...WITH HIGH PRESSURE BUILDING IN WAKE OF THIS SYSTEM.
COOLER THAN NORMAL TEMPERATURES ARE EXPECTED THE FIRST HALF OF THIS
WEEK...FOLLOWED BY A WARMING TREND MID THROUGH LATE WEEK AS HIGH
PRESSURE DRIFTS OFFSHORE. FAIR AND MILD WEATHER IS EXPECTED NEXT
WEEKEND AS SOUTHERLY WIND FLOW PREVAILS ACROSS THE AREA.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 3 AM MONDAY...CLIPPER LOW SWOOPING SE TOWARD THE APPALACHIAN
MOUNTAINS WILL CARVE A DEEPENING SURFACE LOW ACROSS NORTHERN NC LATE
THIS MORNING THROUGH AFTERNOON. THE QUICK MOVING SYSTEM WILL RAPIDLY
SHARPEN THE PRESSURE GRADIENT...RESULTING IN STRONG WEST WINDS THIS
AFTERNOON. ALTHOUGH WIND-SPEEDS WILL HOLD BELOW LOCAL WIND-ADVISORY
CRITERIA...GUSTS OF 35-40 MPH THIS AFTERNOON COUPLED WITH WET GROUND
COULD DOWN A FEW TREES. FOR THIS REASON A COURTESY SPS IS IN ORDER.
DESPITE STEEP LOW AND MID-LEVEL LAPSE RATES...DRY LOWER AND UPPER
ATMOSPHERIC AIR WILL PREVENT PCPN. MOSTLY MIDDLE CLOUDS AND HIGH
BASED CU EXPECTED WITH TRANSIT OF THIS CLIPPER SYSTEM AND FAVORED
MAINLY OVER OUR NORTHERN ZONES.
DRY FROPA LATE THIS AFTERNOON. STRONG DOWNSLOPE FLOW AND PARTIAL
SUNSHINE SHOULD ALLOW TEMPS TO REACH INTO THE UPPER 50S MOST AREAS
IN THE MID AFTERNOON...AROUND 60 OVER THE SOUTH CAROLINA INTERIOR.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
AS OF 3 AM MONDAY...ELONGATED RIDGE AXIS JUST WEST OF THE AREA AT
THE START OF THE PERIOD WILL MIGRATE OVERHEAD ON TUE. WEAK COASTAL
TROUGH DEVELOPS AS RIDGE AXIS SHIFTS NORTH TUE NIGHT INTO WED.
ANTICIPATE AN INCREASE IN LOW CLOUD LATE TUE NIGHT OR WED AS THE
TROUGH MOVES ONSHORE...BUT DO NOT THINK PRECIP WILL BE AN ISSUE.
THERE IS LITTLE IN THE WAY OF CONVERGENCE ALONG THE TROUGH NOR IS
ANY ISENTROPIC LIFT PRESENT. CLOUD COVER ASSOCIATED WITH THE TROUGH
SHOULD THIN DURING WED AS THE LOW LEVEL MIXING HELPS DRY OUT LOW
LEVELS AND THE TROUGH MOVES FARTHER INLAND.
NORTHEAST FLOW AND COOL AIR IN PLACE WILL KEEP HIGHS WELL BELOW CLIMO
TUE...MID TO UPPER 50S. LOW LEVEL COLD POOL WILL INITIALLY RESIST
WARM ADVECTION TUE NIGHT AND RELATIVELY WEAK GRADIENT AND LACK OF
CLOUDS...ESPECIALLY INLAND...WILL RESULT IN ANOTHER NIGHT WHERE LOWS
HAVE SOME RADIATIONAL COOLING INFLUENCE. LOWS WILL GENERALLY BE IN
THE MID 30S. LAST OF THE COLD AIR IS ERODED OUT WED BY DEVELOPING
SOUTHERLY FLOW WITH HIGHS RUNNING CLOSE TO CLIMO. WARM RETURN FLOW
CONTINUES WED NIGHT...HELPING KEEP LOWS IN THE UPPER 40S TO AROUND
50.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
AS OF 3 AM MONDAY...CONFIDENCE REMAINS LOW IN THE EXTEND
PERIOD...MAINLY FOR THE WEEKEND. NOT SEEING A LOT OF RUN TO RUN
CONSISTENCY IN THE GFS/ECMWF RECENTLY. THE MAIN ISSUE IS THE
EVOLUTION OF THE UPPER PATTERN AND THE HANDLING OF A POTENTIAL
CUTOFF LOW OVER THE WESTERN HALF OF THE CONUS LATE IN THE WEEK.
SEEING FAIRLY GOOD AGREEMENT FOR THU/THU NIGHT WITH HIGH PRESSURE
OVER THE ATLANTIC RIDGING OVER THE SOUTHEAST. FRI OR FRI NIGHT IT
LOOKS LIKE A COLD FRONT DROPS IN FROM THE NORTH OR THE NORTHWEST BUT
HOW FAR SOUTH IT PUSHES AND HOW MUCH...IF ANY...PRECIP IS ASSOCIATED
WITH IT REMAINS A QUESTION. AT THAT POINT THE UNCERTAINTY OVER THE
EVOLUTION OF THE UPPER PATTERN TAKES OVER AND CONFIDENCE DROPS
CONSIDERABLY. HENCE THE WEEKEND FORECAST IS MORE OR LESS AN UPDATE
FROM THE PREVIOUS PACKAGE. TEMPERATURES FOR THE FIRST HALF OF THE
PERIOD...THU THROUGH FRI NIGHT...WILL RUN ABOVE CLIMO. SAT THROUGH
SUN NIGHT WILL REALLY DEPEND ON HOW FAR THE COLD FRONT DROPS SOUTH
AND WHERE IT STALLS. FOR NOW KEEPING TEMPERATURES NEAR
CLIMO...THOUGH 10 DEGREES WARMER OR COOLER IS CERTAINLY POSSIBLE.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
AS OF 06Z...EXPECT VFR THROUGH THE VALID PERIOD...BUT STRONG WEST
WINDS TODAY. A FEW MID TO HIGH LEVEL CLOUDS MAY LINGER THROUGH
MORNING. WEST WINDS OVERNIGHT WILL BE LIGHT. AFTER DAYBREAK WEST
WINDS WILL QUICKLY INCREASE...WITH SUSTAINED WINDS AOB 20 KTS AND
GUSTS UP TO 30 KTS POSSIBLE. AS A RESULT...EXPECT A CROSSWIND
COMPONENT OF 20 KTS OR GREATER FOR NORTH AND SOUTH ACTIVE RUNWAYS.
BY THIS EVENING...GUSTS WILL GRADUALLY SUBSIDE WITH WEST-NORTHWEST
WINDS AOB 10 KTS.
EXTENDED OUTLOOK...VFR THROUGH THE EXTENDED PERIOD.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 3 AM MONDAY...GALE WARNING HOISTED FOR THE NC MARINES ZONES AS
A CLIPPER LOW RAPIDLY SHARPENS THE LOCAL PRESSURE GRADIENT THIS
AFTERNOON. 35 KNOT GUSTS EXPECTED FROM WEST WINDS AS A DEEPENING AND
QUICK MOVING SURFACE LOW SCOOTS EAST ACROSS NORTHERN NC. ADVISORY
FLAGS POSTED FOR OUR SC MARINE WATERS. QUICK MOVING NATURE OF SYSTEM
WILL ALLOW FOR QUICK IMPROVEMENT TONIGHT IN WANING OFFSHORE FLOW AS
THE CLIPPER LOW PULLS FARTHER OUT TO SEA.
SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
AS OF 3 AM MONDAY...SOLID 15 KT NORTHEAST FLOW AT THE START OF THE
PERIOD WILL DECREASE TUE AS GRADIENT OVER THE WATERS RELAXES. CENTER
OF HIGH SHIFTS NORTH TUE NIGHT INTO WED WITH WINDS GRADUALLY VEERING
TO SOUTHEAST FOR WED. SOUTHEAST FLOW CONTINUES INTO WED NIGHT WITH
GRADIENT CHANGING LITTLE AS HIGH PRESSURE EAST OF HATTERAS DRIFTS
FARTHER OFF THE COAST. ALTHOUGH SPEEDS WILL BE AROUND 10 KT TUE
NIGHT THROUGH WED NIGHT THE EXTENDED PERIOD OF SOUTHEAST FLOW WILL
START TO BUILD SEAS A BIT HIGHER THAN SPEEDS WOULD SUGGEST. SEAS
GENERALLY 3 TO 4 FT TUE INTO WED BUT BY THE END OF THE PERIOD THE
TOP END WILL INCREASE TO 5 FT.
LONG TERM /THURSDAY THROUGH FRIDAY/...
AS OF 3 AM MONDAY...LIGHT SOUTHERLY FLOW AROUND THE BACKSIDE OF
ATLANTIC HIGH PRESSURE WILL CONTINUE THROUGH THE PERIOD. SPEEDS WILL
GENERALLY BE 10 TO 15 KT...BECOMING MORE SOUTHWEST FRI AS COLD FRONT
APPROACHES FROM THE NORTHWEST. SEAS WILL BUILD A BIT HIGHER THAN 10
TO 15 KT SPEEDS WOULD SUGGEST...GIVEN THE PROLONGED SOUTHEAST TO
SOUTH FETCH. A SCEC OR SCA HEADLINE MAY BE REQUIRED LATE IN THE
PERIOD WITH SEAS BUILDING FROM 3 TO 5 FT THU TO 4 TO 5 FT OR 4 TO 6
FT FRI.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO MIDNIGHT EST
TONIGHT FOR AMZ254-256.
GALE WARNING FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING
FOR AMZ250-252.
&&
NEAR TERM...8
SHORT TERM...III
LONG TERM...III
AVIATION...SGL/8Hazardous weather outlook, Mar 4, 3:22 PM EST, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 322 PM EST SUN MAR 4 2012 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-052030- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER- INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- 322 PM EST SUN MAR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-SCZ054-056-052030- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 322 PM EST SUN MAR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-052030- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 322 PM EST SUN MAR 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DCH
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 3:19 AM EST | Gale Warning | ILM | 13 hr | |
| Mar 5, 7:42 AM EST | Wind Advisory | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more | 8 hr |
| Mar 5, 4:45 PM EST | Small Craft Advisory | ILM | 7 hr |
Nearby
Small Craft Advisories in South Carolina, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.